# SDR DALA2016061604720

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT COMPARTMENT DOOR EXTERNAL SKIN BETWEEN BEAM 3 AND 4, 5 E/A, BETWEEN STA Y=1193 AND 1211, C3.  SEVERAL DENTS WERE MEASURED AND WAS ATTENDED WITH ER/A:547806-14, REV ORIGINAL.  10X AND DVI ON INTERNAL STRUCTURE WAS PERFORMED AND NO DAMAGE WAS FOUND IAW SRM 53-04-1, PAR 7E.  HFEC INSPECTION WAS ACCOMPLISHED ON DENTS ON AFT COMPARTMENT DOOR EXTERNAL SKIN BETWEEN BEAM 3 AND 4, 7 EA, BETWEEN STA Y= 1155 AND 1174.  NO CRACKS WERE FOUND IAW ER/A 547806-14, REV ORIGINAL.
